Open Access

Operators of stochastic differentiation on spaces of nonregular test functions of Lévy white noise analysis


Abstract

The operators of stochastic differentiation, which are closely related with the extended Skorohod stochastic integral and with the Hida stochastic derivative, play an important role in the classical (Gaussian) white noise analysis. In particular, these operators can be used in order to study properties of the extended stochastic integral and of solutions of stochastic equations with Wick-type nonlinearities. During recent years the operators of stochastic differentiation were introduced and studied, in particular, in the framework of the Meixner white noise analysis, and on spaces of regular test and generalized functions of the Levy white noise analysis. In this paper we make the next step: introduce and study operators of stochastic differentiation on spaces of test functions that belong to the so-called nonregular rigging of the space of square integrable with respect to the measure of a Levy white noise functions, using Lytvynov's generalization of the chaotic representation property. This can be considered as a contribution in a further development of the Levy white noise analysis.

Key words: Operator of stochastic differentiation, stochastic derivative, extended stochastic integral, Levy process


Full Text





Article Information

TitleOperators of stochastic differentiation on spaces of nonregular test functions of Lévy white noise analysis
SourceMethods Funct. Anal. Topology, Vol. 21 (2015), no. 4, 336-360
MathSciNet MR3469532
zbMATH 06630278
MilestonesReceived 06/02/2015; Revised 16/02/2015
CopyrightThe Author(s) 2015 (CC BY-SA)

Authors Information

N. A. Kachanovsky
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka, Kyiv, 01601, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

N. A. Kachanovsky, Operators of stochastic differentiation on spaces of nonregular test functions of Lévy white noise analysis, Methods Funct. Anal. Topology 21 (2015), no. 4, 336-360.


BibTex

@article {MFAT782,
    AUTHOR = {Kachanovsky, N. A.},
     TITLE = {Operators of stochastic differentiation on spaces of nonregular test functions of Lévy white noise analysis},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {21},
      YEAR = {2015},
    NUMBER = {4},
     PAGES = {336-360},
      ISSN = {1029-3531},
  MRNUMBER = {MR3469532},
 ZBLNUMBER = {06630278},
       URL = {http://mfat.imath.kiev.ua/article/?id=782},
}


References

  1. Fred Espen Benth, The Gross derivative and generalized random variables, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 2 (1999), no. 3, 381-396.  MathSciNet CrossRef
  2. Fred Espen Benth, Giulia Di Nunno, Arne Lokka, Bernt Oksendal, Frank Proske, Explicit representation of the minimal variance portfolio in markets driven by Levy processes, Math. Finance 13 (2003), no. 1, 55-72.  MathSciNet CrossRef
  3. Y. M. Berezansky, Y. G. Kondratiev, Spectral methods in infinite-dimensional analysis. Vol. 1, Kluwer Academic Publishers, Dordrecht, 1995.  MathSciNet CrossRef
  4. Yu. M. Berezansky, Z. G. Sheftel, G. F. Us, Functional Analysis, Vols. 1, 2, Birkhauser Verlag, Basel-Boston-Berlin, 1996; 3rd ed., Institute of Mathematics NAS of Ukraine, Kyiv, 2010. (Russian edition: Vyshcha Shkola, Kiev, 1990)
  5. Jean Bertoin, Levy processes, Cambridge University Press, Cambridge, 1996.  MathSciNet
  6. Giulia Di Nunno, Bernt Oksendal, Frank Proske, Malliavin calculus for Levy processes with applications to finance, Springer-Verlag, Berlin, 2009.  MathSciNet CrossRef
  7. Giulia Di Nunno, Bernt Oksendal, Frank Proske, White noise analysis for Levy processes, J. Funct. Anal. 206 (2004), no. 1, 109-148.  MathSciNet CrossRef
  8. M. M. Dyriv, N. A. Kachanovsky, On operators of stochastic differentiation on spaces of regular test and generalized functions of Levy white noise analysis, Carpathian Math. Publ. 6 (2014), no. 2, 212-229.
  9. M. M. Dyriv, N. A. Kachanovsky, Operators of stochastic differentiation on spaces of regular test and generalized functions in the Levy white noise analysis, Research Bulletin of National Technical University of Ukraine "Kyiv Polytechnic Institute" 2014, (4), 36-40.
  10. M. M. Dyriv, N. A. Kachanovsky, Stochastic integrals with respect to a Levy process and stochastic derivatives on spaces of regular test and generalized functions, Research Bulletin of National Technical University of Ukraine "Kyiv Polytechnic Institute" 2013, (4), 27-30.
  11. I. M. Gelfand, N. Ya. Vilenkin, Generalized Functions, Vol. IV: Applications of Harmonic Analysis, Academic Press, New York-London, 1964. (Russian edition: Fizmatgiz, Moscow, 1961)
  12. I. I. Gihman, A. V. Skorohod, The Theory of Stochastic Processes, Vol. 2, Nauka, Moscow, 1973. (Russian); English transl. Springer-Verlag, Berlin-Heidelberg-New York, 1975.
  13. Helge Holden, Bernt Oksendal, Jan Uboe, Tusheng Zhang, Stochastic partial differential equations, Birkhauser Boston, Inc., Boston, MA, 1996.  MathSciNet CrossRef
  14. Kiyosi Ito, Spectral type of the shift transformation of differential processes with stationary increments, Trans. Amer. Math. Soc. 81 (1956), 253-263.  MathSciNet
  15. Ju. M. Kabanov, Extended stochastic integrals, Teor. Verojatnost. i Primenen. 20 (1975), no. 4, 725-737.  MathSciNet
  16. Ju. M. Kabanov, A. V. Skorohod, Extended stochastic integrals, in: Proceedings of the School and Seminar on the Theory of Random Processes (Druskininkai, 1974), Part I (Russian), Inst. Fiz. i Mat. Akad. Nauk Litovsk. SSR, Vilnius, 1975.  MathSciNet
  17. N. A. Kachanovsky, A generalized Malliavin derivative connected with the Poisson- and gamma-measures, Methods Funct. Anal. Topology 9 (2003), no. 3, 213-240.  MathSciNet
  18. N. A. Kachanovsky, A generalized stochastic derivative on the Kondratiev-type space of regular generalized functions of gamma white noise, Methods Funct. Anal. Topology 12 (2006), no. 4, 363-383.  MathSciNet
  19. N. A. Kachanovsky, Generalized stochastic derivatives on a space of regular generalized functions of Meixner white noise, Methods Funct. Anal. Topology 14 (2008), no. 1, 32-53.  MathSciNet
  20. N. A. Kachanovsky, Generalized stochastic derivatives on parametrized spaces of regular generalized functions of Meixner white noise, Methods Funct. Anal. Topology 14 (2008), no. 4, 334-350.  MathSciNet
  21. N. A. Kachanovsky, Extended stochastic integrals with respect to a Levy process on spaces of generalized functions, Mathematical Bulletin of Taras Shevchenko Scientific Society 10 (2013), 169-188.
  22. N. A. Kachanovsky, On an extended stochastic integral and the Wick calculus on the connected with the generalized Meixner measure Kondratiev-type spaces, Methods Funct. Anal. Topology 13 (2007), no. 4, 338-379.  MathSciNet
  23. N. A. Kachanovsky, On extended stochastic integrals with respect to Levy processes, Carpathian Math. Publ. 5 (2013), no. 2, 256-278.  MathSciNet
  24. N. A. Kachanovsky, V. A. Tesko, Stochastic integral of Hitsuda-Skorokhod type on the extended Fock space, Ukrain. Mat. Zh. 61 (2009), no. 6, 733-764.  MathSciNet CrossRef
  25. Eugene Lytvynov, Orthogonal decompositions for Levy processes with an application to the gamma, Pascal, and Meixner processes, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 6 (2003), no. 1, 73-102.  MathSciNet CrossRef
  26. Paul-Andre Meyer, Quantum probability for probabilists, Springer-Verlag, Berlin, 1993.  MathSciNet CrossRef
  27. David Nualart, Wim Schoutens, Chaotic and predictable representations for Levy processes, Stochastic Process. Appl. 90 (2000), no. 1, 109-122.  MathSciNet CrossRef
  28. Philip Protter, Stochastic integration and differential equations, Springer-Verlag, Berlin, 1990.  MathSciNet CrossRef
  29. Ken-iti Sato, Levy processes and infinitely divisible distributions, Cambridge University Press, Cambridge, 1999.  MathSciNet
  30. Wim Schoutens, Stochastic processes and orthogonal polynomials, Springer-Verlag, New York, 2000.  MathSciNet CrossRef
  31. A. V. Skorohod, Integration in Hilbert space, Springer-Verlag, New York-Heidelberg, 1974.  MathSciNet
  32. A. V. Skorohod, On a generalization of the stochastic integral, Teor. Verojatnost. i Primenen. 20 (1975), no. 2, 223-238.  MathSciNet
  33. Josep Llu\is Sole, Frederic Utzet, Josep Vives, Chaos expansions and Malliavin calculus for Levy processes, in: Stochastic analysis and applications, Springer, Berlin, 2007.  MathSciNet CrossRef
  34. D. Surgailis, On $L^2$ and non-$L^2$ multiple stochastic integration, in: Stochastic differential systems (Visegr\ad, 1980), Springer, Berlin-New York, 1981.  MathSciNet
  35. Ali Suleyman Ustunel, An introduction to analysis on Wiener space, Springer-Verlag, Berlin, 1995.  MathSciNet


All Issues